# SDR AALA20130616002

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 104,384 hours, 17,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FUSELAGE AFT OF THE WING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT ON LT SIDE AFT OF THE WING.  OPS CHECK NORMAL.
